Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Manifolds at and beyond the limit of metrisability

David Gauld

Geometry & Topology Monographs 2 (1999) 125–133

DOI: 10.2140/gtm.1999.2.125

Bibliography
1 P Alexandroff, On local properties of closed sets, Ann. of Math. (2) 36 (1935) 1–35 MR1503204
2 M Brown, The monotone union of open n–cells is an open n–cell, Proc. Amer. Math. Soc. 12 (1961) 812–814 MR0126835
3 G Cantor, Ueber unendliche, lineare Punktmannichfaltigkeiten, Math. Ann. 21 (1883) 545–591 MR1510215
4 J Cheeger, J M Kister, Counting topological manifolds, Topology 9 (1970) 149–151 MR0256399
5 S Deo, D Gauld, The torsion of the group of homeomorphisms of powers of the long line, J. Aust. Math. Soc. 70 (2001) 311–322 MR1829961
6 P M Gartside, C Good, R W Knight, A M Mohamad, Quasi-developable manifolds, Topology Appl. 111 (2001) 207–215 MR1814225
7 D Gauld, Metrisability of manifolds, preliminary version
8 D Gauld, A strongly hereditarily separable, nonmetrisable manifold, Topology Appl. 51 (1993) 221–228 MR1237388
9 D Gauld, S Greenwood, Microbundles, manifolds and metrisability, Proc. Amer. Math. Soc. 128 (2000) 2801–2807 MR1664358
10 S Greenwood, Nonmetrisable manifolds, PhD thesis, University of Auckland (1999)
11 R E Hodel, The number of metrizable spaces, Fund. Math. 115 (1983) 127–141 MR699878
12 J M Kister, Microbundles are fibre bundles, Ann. of Math. (2) 80 (1964) 190–199 MR0180986
13 K Kunen, Strong S and L spaces under MA, from: "Set-theoretic topology (Papers, Inst. Medicine and Math., Ohio Univ., Athens, Ohio, 1975-1976)", Academic Press (1977) 265–268 MR0440487
14 J Milnor, Microbundles I, Topology 3 (1964) 53–80 MR0161346
15 A Mohamad, Generalized metric properties and topology of manifolds (1999)
16 P Nyikos, The theory of nonmetrizable manifolds, from: "Handbook of set-theoretic topology", North-Holland (1984) 633–684 MR776633
17 P J Nyikos, Mary Ellen Rudin's contributions to the theory of nonmetrizable manifolds, from: "The work of Mary Ellen Rudin (Madison, WI, 1991)" (editor F D Tall), Ann. New York Acad. Sci. 705, New York Acad. Sci. (1993) 92–113 MR1277883
18 M E Rudin, The undecidability of the existence of a perfectly normal nonmetrizable manifold, Houston J. Math. 5 (1979) 249–252 MR546759
19 M E Rudin, P Zenor, A perfectly normal nonmetrizable manifold, Houston J. Math. 2 (1976) 129–134 MR0394560
20 R G Swan, A new method in fixed point theory, Comment. Math. Helv. 34 (1960) 1–16 MR0115176
21 R L Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications 32, American Mathematical Society (1949) MR0029491